Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

reason's for a high soft cervics

Well december 23rd is when af came and left on the 27th and i had ordered and started taking vitex Dong Quai and black cohosh 3x a day everyday starting on the 28th on up until my usually date of ovulation which was suppose to be jan.6-10 but all of those days my cervics stayed low and firm and never did i get my ovulation pain on my right side starting on the 12th it was high and soft and i had watery discharge that i had never experenced before so i googled and i read its a sign of ovulation so i waited thinking i would start feeling ovulation cramps on my right or left side never did and here it is the 20th and still a high soft cervics ....... im scared that maybe the herbs i took set me back but i also read that they help with menstrual cramps etc.. so i was thinking that if i ovulated maybe i just couldnt feel it .. but wouldnt the cervic go back to low and firm ....

Answer Question
 
Anonymous

Asked by Anonymous at 11:44 AM on Jan. 20, 2009 in Relationships

Answers (4)
  • why are you posting this question everywhere???
    Anonymous

    Answer by Anonymous at 12:08 PM on Jan. 20, 2009

  • i thought i read somewhere that indians used black cohosh to abort babies. maybe it was blue cohosh. there was also a movie where a man gave it to his wife so she would abort the baby. are you sure that cohosh is safe to use? i would double check.
    melody77

    Answer by melody77 at 1:10 PM on Jan. 20, 2009

  • What were your reasons for taking it? It is for menapausal symptoms and menestral cramps but it has also been used to induce labor... how much research have you done on it? If you do get pregnant it can cause miscarriage.
    I don't always feel it when I ovulate and I've never felt it on one side but used to feel it on the other most every other month or so.
    The stuff I read on that stuff you're taking was interesting.. and said enough to make me not want to take it because of the possible side effects/warnings
    http://altmedicine.about.com/od/blackcohosh/a/blackcohosh.htm
    lisa_ann_p

    Answer by lisa_ann_p at 1:24 PM on Jan. 20, 2009

  • Please go read from that link... the further down I read the scarier it was to me that you're taking it at all. And Melody, you were right on the blue cohosh and white cohosh... it's some bad stuff
    lisa_ann_p

    Answer by lisa_ann_p at 1:29 PM on Jan. 20, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.